MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 PUREWICK DRYDOC STATION; DRY DOC

C.R. BARD, INC. (COVINGTON) -1018233 PUREWICK DRYDOC STATION; DRY DOC
Catalog Number DD15
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the patient and her daughter stated that they have requested a purewick drydoc manual several times and still have not received one.The daughter is very upset and unhappy.Per follow up call on 3dec2019, the customer stated they never received the manual for their dry doc.
 
Additional Manufacturer Narrative
The reported event was inconclusive as no sample was returned for evaluation.The potential root cause could be due to " operator error - incorrect packaging." the lot number is unknown; therefore, the device history record could not be reviewed.A labeling review was not completed as the user would not likely cause this issue.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description

Brand Name
PUREWICK DRYDOC STATION
Common Device Name
DRY DOC
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9474614
Report Number1018233-2019-07986
Device Sequence Number11287799
Product Code NZU
UDI-Device Identifier00801741151781
UDI-Public(01)00801741151781
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberDD15
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/29/2019
Supplement Date Received by Manufacturer01/26/2020
Initial Report FDA Received Date12/16/2019
Supplement Report FDA Received Date01/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1